Ulster University Logo

Ulster Institutional Repository

Classes of Random Polynomials with Non-Identical Coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Opong, K (2003) Classes of Random Polynomials with Non-Identical Coefficients. International Journal of Applied Mathematics, 14 (4). pp. 381-390. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8162
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:40
Last Modified:22 Jan 2010 10:40

Repository Staff Only: item control page